Skip to main content

TopCare Pain Relief Regular Strength Tablets 325mg

  • 100 ct Box

Log In to Add to Cart
Description

QUESTIONS? 1-888-423-0139 P132456 F100102TCR_R2 QUALITY GUARANTEED - THIS TOPCARE PRODUCT IS LABORATORY TESTED TO GUARANTEE ITS HIGHEST QUALITY. YOUR TOTAL SATISFACTION IS GUARANTEED. EXP DO NOT USE IF IMPRINTED SEAL UNDER CAP IS BROKEN OR MISSING DIRECTIONS - DO NOT TAKE MORE THAN DIRECTED (SEE OVERDOSE WARNING). ADULTS AND CHILDREN 12 YEARS AND OVER - TAKE 2 TABLETS EVERY 4 TO 6 HOURS WHILE SYMPTOMS LAST, DO NOT TAKE MORE THAN 10 TABLETS IN 24 HOURS, DO NOT USE FOR MORE THAN 10 DAYS UNLESS DIRECTED BY A DOCTOR. CHILDREN 6-11 YEARS - TAKE 1 TABLET EVERY 4 TO 6 HOURS WHILE SYMPTOMS LAST, DO NOT TAKE MORE THAN 5 TABLETS IN 24 HOURS, DO NOT USE FOR MORE THAN 5 DAYS UNLESS DIRECTED BY A DOCTOR. CHILDREN UNDER 6 YEARS - ASK A DOCTOR COPYRIGHT TOPCO AAPA0318

Instruction
  1. Do not use more than directed (see liver warning). Adults and Children 12 Years and Over: Take 2 tablets every 4 to 6 hours while symptoms last. Do not take more than 12 tablets in 24 hours. Children 6 - 11 Years: Take 1 tablet every 4 to 6 hours while symptoms last. Do not take more than 5 tablets in 24 hours. Children Under 6 Years: Do not use this adult Regular Strength product in children under 6 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage. Store at 68 - 77 degrees F (20 - 25 degrees C).

UPC: 0036800127300

POVIDONE, PREGELATINIZED STARCH, SODIUM STARCH GLYCOLATE, STEARIC ACID Liver Warning: This product contains acetaminophen. Sever liver damage may occur if: adult take more than 8 tablets in 24 hours, which is the maximum daily amount; child takes more than 5 does in 24 hours; taken with other drugs containing acetaminophen; adult has 3 or more alcoholic drinks everyday while using this product. Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Ask a doctor or pharmacist before use if the user is taking the blood thinning drug warfarin. Stop use and ask a doctor if pain gets worse or lasts more than 10 days in adults and children; pain gets worse or lasts for more than 5 days in children 6 - 11 years; fever gets worse or lasts for more than 3 days; new symptoms occur; redness or swelling is present. These could be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of the reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical even if you do not notice any signs or symptoms. Do not use if printed seal under cap is broken or missing.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098